American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65B15) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Avram Sidi. Euler--Maclaurin expansions for integrals with arbitrary algebraic endpoint singularities. Math. Comp. 81 (2012) 2159-2173.
Abstract, references, and article information
View Article: PDF

[2] Avram Sidi. Extension of a class of periodizing variable transformations for numerical Integration. Math. Comp. 75 (2006) 327-343. MR 2176402.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Karl Dilcher. Generalized Euler constants for arithmetical progressions . Math. Comp. 59 (1992) 259--282, S21--S24. MR 1134726.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] J. R. Philip. Table errata: ``The symmetrical Euler-Maclaurin summation formula'' [Math. Sci. {\bf 6} (1981), no. 1, 35--41; MR0596385 (82g:40002)] . Math. Comp. 48 (1987) 851. MR 878708.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Daniel Minoli. Inductive formulae for general sum operations . Math. Comp. 34 (1980) 543-545. MR 559202.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Elise de Doncker. New Euler-Maclaurin expansions and their application to quadrature over the $s$-dimensional simplex . Math. Comp. 33 (1979) 1003-1018. MR 528053.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] R. P. Boas. Growth of partial sums of divergent series . Math. Comp. 31 (1977) 257-264. MR 0440862.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1